# SDR AALA201509129013

- Difficulty date: September 9, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 63,394 hours, 23,605 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING, AS FLIGHT 507 WAS EN-ROUTE,, THE CREW NOTED LOW PRESS ON THE GREEN HYD SYS.  AN PHONE PATCH WAS ESTABLISHED WITH DISPATCH & TECH OPS.  IT WAS DEEMED PRUDENT TO CONTINUE ON, DUE TO LONG RNWYS, RESCUE EQUIPMENT & MX FACILITIES.  THE FLIGHT CREW PLANNED TO DECLARE AN EMER AS A PRECAUTION & DISPATCH CONCURRED.  CFR ROLLED & THE FLIGHT MADE AN OTHERWISE NORMAL APPROACH & LANDING, WAS ABLE TO TAXI TO THE GATE UNDER ITS OWN POWER 7 STEERING.  R & R CHECK VLV FIM 1094GM IAW AMM 29-00-00.  SERVICED THE HYD SYS & ACCOMPLISHED A SATISFACTORY OPERATIONAL & LEAK CHECK.
